MAUDE Adverse Event Report: I-SENS RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UDF
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the complaint meter was not returned, i-sens analyzed the accuracy issue with a retained meter and strips from the same lot.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (below 5%), which satisfied the internal standard in i-sens.Therefore, it is judged that the product operated normally.
 
Event or Problem Description
Meter is brand new.Caller stated they received a reading of 107 and the paramedics received a reading of 25.Caller stated within the last month, rodney (patient) has been having a lot of troubles recently with his blood sugar and diabetes.When she tested him, the meter read 107, which she stated is a pretty good reading, so she didn't think he had low blood sugar, but then he started getting really combative, so she called the paramedics, and when they got there, she told them the meter read 107, but when they tested him with their meter, it read 25, indicating he was indeed having low blood sugar.Caller stated that patient often runs high on their blood glucose.Caller was unsure if the patient ate or drank anything before the incident and she stated he probably drank something, but he didn't eat anything.Caller stated she did not treat the patient based on the reading of 107 received on the premier voice meter because she did not want to give him anything because she wasn't sure what his blood glucose actually was.That is when she called the paramedics.Caller stated the patient was transferred to good samaritan hospital in kearney, ne.Caller stated incident happened early this morning ((b)(6) 2023), around 12:00-12:30 am.Replaced meter, strips and sent return label.
 
Additional Manufacturer Narrative
Before the complaint products were returned, i-sens conducted control solution tests using reference meter and retained strips of the complaint lot.As a result, all readings met the acceptable criteria.After the complaint meter was returned, i-sens conducted control solution and blood tests using the returned meters and retained strips.Firstly, as a result of the control solution test, all results satisfied the acceptable range in both a and b levels.Secondly, the test was conducted using capillary blood with a concentration similar to the customer's blood glucose level at the time of the issue.The sd of the results was below 5 and met the internal acceptance criteria, and all deviations were within 15mg/dl compared to the reference equipment.Therefore, we confirmed that the product is functioning properly.

Brand Name
RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key16730154
Report Number3005621222-2023-00004
Device Sequence Number20501673
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131169851,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K121133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/27/2024
Device Model NumberGM505UDF
Device Catalogue Number780001
Device Lot NumberUL28BBHUA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale
Patient Weight59 KG